Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What can a person having issues with mental health do to resolve his problem of sleeplessness and loss of appetite ?

hi i am 31 years old, i am having stress, anxiety , ocd issue for last 11 yeras, i m taking anti-depressents mediciens for last so many years now most of ocd problem has been resolved, but no apitite for last 10 years, due to this i have stammering problem sometimes a lot. my parents wants to get married, but i dont want due to this problem, a lot of heaviness in my mind dus to this i have stammering problem, never concenterate on my job and studies, nowadays i m not able to take sound slep, i sleep 10-12 hours but after getting up i found no sleep, means more sleep, a lot of heavyness in my mind and no apitite for last so many years, a lot of mediciens i have taken, now i am taking Clonil 25 mg, depxil 12.5 mg, serlift 25 mg(1-1), what i should do now pls help.
Asked On : Mon, 11 Jul 2011
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi Pavan,
Your problems appear to be due to residual effects of the problem (ocd and anxiety) you had for years. Consult a psychiatrist for a detailed evaluation. A minor change in the dose of the medicines can help you a lot. If you can tell me where exactly you are residing in Bangalore, maybe i could guide you. All the best.
Answered: Thu, 14 Jul 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Nice to see you

you should reduce the doses of drugs after consultation with the psychiatrist or change the drugs ,as these are side effects of drugs .As long you don`t alter drug regime or doses ,you may have to face side effects.
‘Hope I have answered your query, “Wish you Good Health and trouble free speedy recovery”
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor